# SDR 20080306

- Difficulty date: March 2, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 7,278 hours, 3,761 cycles
- Engine: Ge CF348E5
- Engine time: 5,313 hours, 3,868 cycles
- System (JASC): 7250 · Turbine Section
- Part: Shroud
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLIGHT 6451 ATL TO MSY ON DESCENT NR 1 ENGINE N1 WAS AT APPROX 25-28%, THE ITT WENT TO AMBER THEN RETURNED TO NORMAL FOR A MOMENT ONLY TO RETURN TO AMBER AND THEN RED.  CREW SHUT DOWN NR 1 ENGINE AND LANDED WITHOUT INCIDENT.  ENGINE BORESCOPE REVEALED 3RD STAGE TURBINE SHROUD HAS DAMAGE RESULTING IN LOSS OF MATERIAL.  NOT SURE AT THIS TIME IF THE T3 SHROUD DAMAGE WAS THE CAUSE OF THE EVENT OR A RESULT.  ENGINE WAS REMOVED AND REPLACED.  SPECIFIC PART OR STRUCTURE CAUSING THE DIFFICULTY UNKNOWN AT THIS TIME.
